MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. ALBOGRAFT POLYESTER VASCULAR GRAFT; VASCULAR PROSTHESIS

LEMAITRE VASCULAR, INC. ALBOGRAFT POLYESTER VASCULAR GRAFT; VASCULAR PROSTHESIS
Catalog Number AMC1207
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have not received the device for evaluation since the device has been implanted in the patient.The physical incubation test (which measures how well the collagen was crosslinked into the graft), blood and water permeability previously performed on a different portion of the graft from the same lot number was found to be acceptable.We have conducted a lot history review and did not find any issues noted in the manufacturing or packaging process that could be related to this issue.All qc tests passed their requirements.We have sold all of the grafts that were manufactured under this lot number.We have not received any other complaints of a similar nature for devices from this lot.The patient is stable and has been discharged from hospital with no post-operative complications so far.Physician stated he was not concerned during this case but wanted to make us aware of this incident anyways.Some amount of blood is expected to ooze out from the graft after implantation.The hemostasis is expected to be maintained spontaneously without any need for intervention.The time added on to this case as a result of this incident equated to about 10 minutes.At this time, we cannot determine if the graft failed or contributed to this incident since some amount of oozing is expected after implantation of the graft.
 
Event or Problem Description
Blood was oozing from left limb of the graft near the site of bifurcation once the supporting clamp was removed.

Brand Name
ALBOGRAFT POLYESTER VASCULAR GRAFT
Common Device Name
VASCULAR PROSTHESIS
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
MDR Report Key7523406
Report Number1220948-2018-00033
Device Sequence Number2018224
Product Code MAL
UDI-Device Identifier00840663103423
UDI-Public00840663103423
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K103080
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date06/28/2019
Device Catalogue NumberAMC1207
Device Lot Number103542
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2018
Initial Report FDA Received Date05/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1